# SDR ASAA2015020610564

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 28,662 hours, 8,588 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE IN FLIGHT.  ACFT GROUNDED.  RESET IAW PROCEDURE IN QRH AND REGAINED FULL OPERATION.
